MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET W/ FILTER; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET W/ FILTER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7044-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's parents discovered that just before 6 pm, the unit for the infusion pump was leaking.There were two small spots on the boy¿s pants.They placed a paper under the tube, and it leaked every time the pump delivered fluid.No leakage was noted when the pump was checked at 3 pm.It appeared to be leaking at the joint between the plastic tube and the small connector.They replaced the tube with a new one and contacted the oncology service.Four ml of medication was lost.No further leakage has been observed after replacing the tube.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: one used administration set was returned for evaluation along with three photos and one video.The returned sample was visually inspected, and no visual defects were found.The sample was functionally tested, and the leakage was confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD EXTENSION SET W/ FILTER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21364515
Report Number3012307300-2025-01754
Device Sequence Number8416290
Product Code FPA
UDI-Device Identifier15019517184204
UDI-Public(01)15019517184204(17)271204(10)4354685
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7044-24
Device Lot Number4354685
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBODIES.
Patient SexUnknown